Jump to content
×
Are you looking for the BariatricPal Store? Go now!
  • entries
    8
  • comments
    22
  • views
    4,887

Uti

Sign in to follow this  
Lisa Marie Humberson

433 views

Friends I think I may have a UTI. I have been reading about who you can get them anytime but it most common during the third week and that is where I am at. This is the worst. I constantly feel like I have to pee but I cannot and this is causing me to not be able to sleep. I wont be able to call my doctor till monday. What do you think i should do?

Sign in to follow this  


5 Comments


Recommended Comments

There is an over the counter med called Azo. It helps with the symptoms of UTI. You could try that till you can get your prescription from your doc. If you can, I am not sure what you can or cant take since I havent had the surgery yet. I am not looking forward to this aspect of after surgery. I hope you feel better soon!!

Share this comment


Link to comment

Eew, I hate those! I used to get them a lot but blessedly I have not for awhile.

What I do is take ibuprofen and/or tylenol (you can take them together if necessary but ibu lasts longer). That should help with the pain.

Then start drinking. LOTS AND LOTS. As much as you can possibly hold. The more you pee, the better you will feel, and for some reason peeing a volume of liquid is more comfortable than little drops and dribbles.

You can also try cranberry juice (make sure it's real juice, not cranberry DRINK, and get something with as little sugar in it as possible, because sugar irritates the uro tract). Guzzle that like there's no tomorrow. Alternately you can get cranberry juice extract in pill form from the drugstore.

A heating pad works well too, at a time like this. If you start feeling like you have a lower back ache or pain around your bellybutton or lower right side, or start running a fever, go to the ER, because it's something very serious. I recently learned that appendicitis can appear like a UTI for some people.

Good luck!

Share this comment


Link to comment

Call your doctor. Sounds like you need a sulfa drug to clear it up. I used to get them from drinking too many sodas.

Share this comment


Link to comment

i did have a uti. i am on some antibiotics now. since i still cannot swallow pills they had to find something that could be crushed and i am also allergic to sulfa so that made it extra difficult. the first antibiotic they gave me made my face bust out in rashes so i just got a new liquid one this evening. praying this goes away quickly!!!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

PatchAid Vitamin Patches

×